Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Embeddings of $ n$-dimensional separable metric spaces into the product of Sierpinski curves


Author: Daria Michalik
Journal: Proc. Amer. Math. Soc. 135 (2007), 2661-2664
MSC (2000): Primary 54F45, 14C55; Secondary 54C25, 54F50
Published electronically: March 30, 2007
MathSciNet review: 2302589
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of the following fact: the set of embeddings of any $ n$-dimensional separable metric space $ X$ into a certain $ n$-dimensional subset of the $ (n+1)$-product of Sierpinski curves $ \Sigma $ is residual in $ C(X, \Sigma ^{n+1})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54F45, 14C55, 54C25, 54F50

Retrieve articles in all journals with MSC (2000): 54F45, 14C55, 54C25, 54F50


Additional Information

Daria Michalik
Affiliation: Institute of Mathematics, Polish Academy of Sciences, P.O. Box 21 Śniadeckich 8 00-956 Warszawa, Poland
Email: daria@impan.gov.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08782-5
PII: S 0002-9939(07)08782-5
Keywords: Covering dimension, Sierpi\'{n}ski curve, embedding, ANR
Received by editor(s): March 21, 2005
Received by editor(s) in revised form: April 28, 2005
Published electronically: March 30, 2007
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.